MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPOSITE CRKSCRW 5.5X14.7MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMPOSITE CRKSCRW 5.5X14.7MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPOSITE CRKSCRW 5.5X14.7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/15/2024, it was reported by a distributor via (b)(4) that an ar-1927bcf-3 biocomposite corkscrew ft tripleplay anchor sheared off and broke when it was about halfway into the bone socket.This was discovered during an rcr procedure on (b)(6) 2024.All the broken fragments were removed from inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error, specifically improper bone preparation and misalignment of the insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
BIO-COMPOSITE CRKSCRW 5.5X14.7MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18826201
Report Number1220246-2024-01256
Device Sequence Number3047188
Product Code MAI
UDI-Device Identifier00888867023369
UDI-Public00888867023369
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPOSITE CRKSCRW 5.5X14.7MM
Device Catalogue NumberAR-1927BCF-3
Device Lot Number15066545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown